# SDR WX0A1900010031720

- Difficulty date: January 24, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 49,231 hours, 19,668 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 1000-0127: (338-01) AFT CARGO COMPARTEMENT, CORROSION FOUND ON STRINGER 43L BTW FR 53 AND FR 54 (LOWER FLANGE, UPPER SURFACE)/AFT CARGO COMPARTMENT, STRINGER 43L BTW FR 53-54 FOUND OUT OF LIMITS PER SRM 53-41-13-283-002 REV.143, MORE THAN 10% MATERIAL REMOVED. AFT CARGO COMPARTMENT STRINGER 43L BTW FR 53-54 PERMANENTLY REPAIRED PER SRM 53-41-13-300-010 REV.143. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS."
